# SDR ASAA0280503

- Difficulty date: October 29, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: SLS5128A3C
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FLOORBOARD AT STATION 1156-1250 LBL 22 TO LBL 44 HAS 29 CORRODED INSERTS.  REMOVED AND REPLACED IAW SRM.  (M)
